MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363590
Medical Device Problem Codes Nonstandard Device (1420); Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).E1: initial reporter address 1: no.(b)(6) e1: initial reporter phone: (b)(6).Device evaluated by mfr: the.035 interlock was returned for analysis.It was observed that the main coil, the introducer sheath and the delivery wire were returned.It was observed that the main coil was bent and stretched at the primary coil section, moreover the arm coil was detached.Dimensional inspection of the main coil revealed the zap tip od and primary coil od were within specification.
 
Event or Problem Description
Reportable based on device analysis completed on 08nov2025.It was reported that device unable to advance and was damaged occurred.The target lesion was located in the abdominal aortic.An 8mm x 40cm.035 interlock was selected for use.The blood vessels were relatively tortuous.During the procedure, when the second 8 x 40 coil was almost completely delivered out of the non- boston scientific angiography catheter tip, resistance occurred and flushing was ineffective.Upon withdrawal, it was observed that the interlocking arm of the coil was damaged and the procedure was completed with another of the same device.There were no patient complications as a result of this event and the patient was stable post procedure.However, returned device analysis revealed an arm coil detached.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23727737
Report Number2124215-2025-87019
Device Sequence Number13356033
Product Code KRD
UDI-Device Identifier08714729793014
UDI-Public(01)08714729793014(17)260522(10)31673658
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2026
Device Model NumberM001363590
Device Catalogue NumberM001363590
Device Lot Number0031673658
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELIVERY CATHETER: CORDIS 5F
Patient Age72 YR
Patient SexMale
Patient Weight75 KG